Panadol Migraine helps to reduce headache, sensitivity to light, sound, and nausea. Due to headache, cold, arthritis, muscle aches, sinusitis, toothache, premenstrual and menstrual cramps, it also helps to relieve minor aches and pains.
- 1 Dosage
- 1.1 For Migraine indication
- 1.2 For minor aches and pain indication
- 1.3 Children under 12 years: ask a doctor.
- 1.4 How long does it take to Effect
For Migraine indication
Adults: Take two tablets with a glass of water, do not take more than two tablets in 24 hours if not directed by a doctor.
For minor aches and pain indication
Adults and children 12 and over: take two tablets every 6 hours, do not take more than six tablets in 24 hours.
Children under 12 years: ask a doctor.
Drink each dose with a full glass of water.
Recommended to read: Panadol Osteo
How long does it take to Effect
Its takes up-to 30 mins to relieve migraine pain.
Like all medicines, Panadol Migraine can cause unwanted effects in some people.
Stop Taking Panadol Migraine and check with your doctor immediately if you experience any of the following symptoms
- Allergic reactions.
- The painful area becomes red or swollen.
- Knocking of the ears or hearing loss.
Tell your doctor or pharmacist if you notice any other effects that you think may be caused by Panadol Migraine.
Warning & Precautions
- Do not exceed the dose indicated
- It is not recommended for kids under the age of 12.
- Read the label all the time.
- Using incorrectly could be harmful.
- Should not be taken simultaneously with other paracetamol-containing products.
- If you are allergic to paracetamol, caffeine or any other excipient(i), do not take this medicine.
- Please consult your doctor or pharmacist if symptoms persist. Please consult your doctor before taking Panadol if you have any liver or kidney problems.
- If your symptoms are not improving, please see your doctor.
- If symptoms persist or worsen or new symptoms occur, consult your doctor as these may be signs of a severe condition.
- Please consult your doctor before taking Panadol if you have glutathione depleted states such as sepsis.
- When taking this medication, avoid drinking too many drinks containing caffeine, such as coffee or tea.
- Keep kids out of sight and reach.
Recommended Read: Panadol Advance
If pregnant or breast-feeding:
Before using, ask your doctor or pharmacist. During the last three months of pregnancy, it is particularly important not to use acetylsalicylic acid unless it is directed by a doctor to do so because it can cause problems for the unborn child or complications during delivery.
Taking Panadol Migraine with food and drinks
if you drink three glass of alcohol every day, ask your doctor if you should take paracetamol and acetylsalicylic acid or other pain relievers/fever reducers. Paracetamol and acetylsalicylic acid can cause damage to the liver and bleed to the stomach.
This product’s recommended dose contains about the same amount of caffeine as a cup of coffee. Limit the use of drugs, foods or beverages containing caffeine while taking this product, as too much caffeine can cause nervousness, irritability, sleeplessness, and sometimes rapid heartbeat.
Take no more than directed. Taking more can cause serious health problems, including severe liver damage, than the recommended dose. Contact your doctor immediately in case of overdose, or contact a Poison Control Center. Quick medical care is critical for both adults and children, even if no signs or symptoms are noticed.